# SDR DL733991830

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE FS 178 BULKHEAD WAS FOUND TO HAVE 7 CRACKS IN THE PRESSURE WEB.  THIS DAMAGE WAS REPAIRED PER ERA  333450-14.
